Inductance and hypergeometric functions. II

Per W. Karlsson

    Research output: Contribution to journalJournal articleResearchpeer-review


    A previously obtained integral for the self-inductance of a solenoid is further transformed. The resulting formula involves double Kampé de Fériet functions which are analytic continuations rather than power series.
    Original languageEnglish
    JournalJournal of Computational and Applied Mathematics
    Pages (from-to)215-222
    Publication statusPublished - 2000

    Cite this